Alert archive / Oregon / High Surf Advisories in 2012
High Surf Advisory 11, NWS Medford, OR
NWS Medford, OR issued this high surf advisory at Apr 1, 2012, 1:44 AM PDT for Coos County, Curry County, Douglas County, Oregon. It took effect at Apr 1, 2012, 2:00 AM PDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Apr 1, 2012, 1:44 AM PDT (08:44 UTC)
- In effect from
- Apr 1, 2012, 2:00 AM PDT
- Expired
- Apr 1, 2012, 9:10 AM PDT
- In force
- 7 hr
- Issued by
- NWS Medford, OR
Counties Coos County, OR, Curry County, OR, Douglas County, OR
The radar
The Medford radar (KMAX), 135 km from the middle of the area, began a volume at 08:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 00:00Z, 8.7 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 97 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1441 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- -25 m²/s²
- 0-3 km storm-relative helicity
- 214 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
706 WHUS46 KMFR 010844 CFWMFR COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 144 AM PDT SUN APR 1 2012 ...HIGH SURF ALONG THE COASTLINE THIS MORNING... .WEST SWELL THIS MORNING TO BRING HIGH SURF TO COASTAL AREAS. ORZ021-022-011700- /O.NEW.KMFR.SU.Y.0011.120401T0900Z-120401T1700Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- 144 AM PDT SUN APR 1 2012 ...HIGH SURF ADVISORY IN EFFECT UNTIL 10 AM PDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM PDT THIS MORNING. * WAVES AND SURF...WEST SWELL WILL ARRIVE AT THE SURF ZONE IN THE 18 TO 20 FOOT RANGE THIS MORNING. THIS WILL RESULT IN AVERAGE BREAKER HEIGHTS OF 20 TO 24 FEET IN THE SURF ZONE. * TIMING...2 AM PDT THROUGH 10 AM PDT. * IMPACTS...WAVE RUN UP HEIGHTS WILL BE GREATER THAN NORMAL ALONG THE COAST SO THOSE VENTURING ON OR NEAR BEACHES AND COASTAL ROCKS SHOULD USE EXTRA CAUTION. WAVES OF THIS MAGNITUDE CAN EASILY KNOCK PEOPLE OFF OF STRUCTURES AND SWEEP THEM INTO THE COLD OCEAN. ADDITIONALLY...MARINERS CROSSING BARS THIS MORNING SHOULD BE PREPARED FOR THE POTENTIAL OF LARGE BREAKING WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ BTL
1 follow-up statement
502 WHUS46 KMFR 011610 CFWMFR COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 910 AM PDT SUN APR 1 2012 ORZ021-022-011715- /O.CAN.KMFR.SU.Y.0011.000000T0000Z-120401T1700Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- 910 AM PDT SUN APR 1 2012 ...HIGH SURF ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE HIGH SURF ADVISORY. BREAKING WAVES HAVE SUBSIDED ACROSS THE SOUTH OREGON COAST. $$ MAS
What forecasters said that day
The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this high surf advisory went out at Mar 31, 8:31 PM PDT, 5 hours 13 minutes earlier.
Area forecast discussion, Mar 31, 8:31 PM PDT, 5 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
831 PM PDT SAT MAR 31 2012
.DISCUSSION...A LOW PRESSURE ALOFT IS OPENING UP TO AN OPEN TROUGH
AND MOVING INLAND THIS EVENING. THE LOW HAS PROVIDED ENOUGH
INSTABILITY TO GENERATE A SEVERE THUNDERSTORM NEAR BROOKINGS
AROUND 3 PM WITH WIND GUST TO 68 MPH. THE SURFACE PRESSURE FIELD
HAS WEAKENED AND WINDS HAVE DECREASED ACROSS OUR FORECAST AREA.
HAVE LET THE WIND ADVISORIES AND WARNING EXPIRE AT 8 PM. HAVE ALSO
CANCELLED THE URBAN AND SMALL STREAM FLOOD ADVISORY AS HEAVY
PRECIPITATION THREAT HAS DIMINISHED. HOWEVER THE MAIN STEM
COQUILLE RIVER IS STILL RUNNING HIGH AND FLOOD WARNING CONTINUES
AT MYRTLE POINT AND COQUILLE. OF PARTICULAR CONCERN IS THE
COQUILLE AT COQUILLE WHERE TIDAL INFLUENCE COULD PUSH THE RIVER
STAGE UP TO MAJOR FLOODING BETWEEN MIDNIGHT AND DAYBREAK SUNDAY.
THE UPPER LEVEL TROUGH IS EXPECTED TO CROSS THE CASCADES EARLY
SUNDAY AND MOVE INTO IDAHO BY SUNDAY AFTERNOON. H5 HEIGHTS WILL
START TO RISE AHEAD OF THE NEXT FRONT. HOWEVER THERE IS PLENTY OF
LOW LEVEL MOISTURE AND ENOUGH INSTABILITY TO GENERATE SOME SHOWERS
THROUGHOUT THE DAY. ONSHORE FLOW DEVELOPING BEHIND THE TROUGH
COULD ALSO LEAD TO LOW CLOUDS SPREADING INTO THE COAST AND THE
UMPQUA BASIN SUNDAY NIGHT.
NEW GUIDANCE SHOWS MONDAY TO BE A DECENT DAY WITH WARM SOUTHWEST
FLOW ALOFT. MID TO UPPER 60S FOR THE ROGUE VALLEY IS NOT OUT OF
THE QUESTION. THE NEXT FRONT IS EXPECTED TO BRING WET WEATHER TO
THE AREA TUESDAY THROUGH THURSDAY BUT PRECIPITATION AMOUNTS ARE
NOT EXPECTED TO BE AS HIGH AS THESE LAST STORMS.
/FB
&&
.AVIATION...WINDS WILL BECOME MORE WEST TO NORTHWEST THIS EVENING
BEHIND THE FRONT AND GRADUALLY EASE OVERNIGHT. NUMEROUS SHOWERS
WILL OCCUR FROM THE CASCADES WEST TO THE COAST TONIGHT WITH
SCATTERED SNOW SHOWERS EAST OF THE CASCADES BRINGING LOCAL VIS AND
CIGS TO IFR. FREEZING LEVELS WILL CONTINUE TO LOWER TONIGHT.
AREAS OF MVFR CIGS AND VIS WILL OCCUR THROUGH TONIGHT.
&&
.PREV DISCUSSION... /ISSUED 316 PM PDT SAT MAR 31 2012/
SHORT TERM...A SOLID BAND OF HEAVY TO MODERATE PRECIPITATION
MOVED THROUGH THE FORECAST AREA EARLIER TODAY AND DROPPED MANY
MOUNTAIN PASS LOCATIONS AND PLACES ON THE EAST SIDE QUICKLY TO
NEAR FREEZING. THIS ALLOWED SNOW TO QUICKLY ACCUMULATE EVEN ON THE
ROADS. THE REMNANTS OF THAT BAND IS NOW LOCATED OVER LAKE AND
MODOC COUNTIES AND CONTINUES TO DIMINISH. WE WILL ALLOW THE
CURRENT WINTER WEATHER HEADLINES IN THE OREGON CASCADES/SISKIYOUS
AND AROUND THE KLAMATH BASIN TO EXPIRE THIS AFTERNOON.
THE REST OF THE FORECAST AREA IS NOW UNDER A MORE SHOWERY AND
CONVECTIVE REGIME OUT AHEAD OF THE MAIN AREA OF LOW PRESSURE. THIS
AREA OF LOW PRESSURE SHOWS UP NICELY THIS AFTERNOON ON THE
VISIBLE SATELLITE AND IS CURRENTLY ABOUT HALFWAY BETWEEN 130W AND
THE COAST, DUE WEST OF THE CALIFORNIA/OREGON BORDER. THE LOW IS
NOT QUITE AS DEEP AS IT WAS EARLIER TODAY BUT REMAINS NEAR 990MB.
THIS LOW IS EXPECTED TO REACH THE COAST IN THE NEXT FEW HOURS AND
BRING ANOTHER COLD FRONT WITH IT THIS EVENING. AHEAD AND ALONG
THIS FRONT, WE EXPECT TO SEE ANOTHER INCREASE IN THE GUSTY WINDS
AND AN UPTICK IN THE SHOWER COVERAGE ACROSS THE AREA. IT IS ALREADY
STARTING TO EXPAND NOW AND WE CANNOT RULE OUT AN ISOLATED
THUNDERSTORM THROUGH THIS EVENING AS LIFTED INDICES DROP BELOW
ZERO. SEVERAL LIGHTNING STRIKES HAVE ALREADY OCCURRED OVER THE
COASTAL WATERS TODAY BUT NONE HAVE COME INLAND OVER THE FORECAST
AREA YET. SHOWER ACTIVITY WILL BE MOST NUMEROUS FROM THE CASCADES
WEST TO THE COAST AND ACROSS SISKIYOU COUNTY THROUGH TONIGHT. SNOW
LEVELS WILL LOWER EVEN MORE TO DROP DOWN TO NEAR 2000 FEET BY LATE
TONIGHT WITH NOTICEABLY COLDER TEMPERATURES COMPARED TO THE PAST
SEVERAL NIGHTS.
THE DEEP TROUGH MOVES EAST OF THE FORECAST AREA SUNDAY, SO WE
EXPECT TO SEE A GRADUAL DECREASE OF THE SHOWERS DURING THE DAY. A
BRIEF RIDGE OF HIGH PRESSURE BEGINS TO BUILD LATE SUNDAY THROUGH
SUNDAY NIGHT AS WARM ADVECTION LIFTS NORTHWARD INTO NORTHERN
OREGON. THIS MAY BRING A BIT OF LIGHT RAIN SUNDAY NIGHT TO OUR
NORTH COAST AND THE UMPQUA BASIN BEFORE IMPROVING WEATHER ARRIVES
FOR MONDAY. WITH HIGH PRESSURE OVER THE REGION AND THE NEXT COLD
FRONT STILL WELL OFFSHORE, MONDAY LOOKS TO BE DRY AND NOTICEABLY
WARMER. RAIN ASSOCIATED WITH THE COLD FRONT IS EXPECTED TO REACH
THE COAST EARLY TUESDAY AND SPREAD INLAND, WITH THE COLD FRONT
EXPECTED TO CROSS THE CWA AND DROP SNOW LEVELS AGAIN TUESDAY
NIGHT. /WOODHEAD
LONG TERM...MODELS ARE IN GOOD AGREEMENT IN THE BEGINNING OF THE
LONG RANGE PERIOD. FOLLOWING THE FRONTAL PASSAGE TUESDAY NIGHT...THE
GFS AND ECMWF SHOW A LARGE UPPER LEVEL TROUGH DIGGING INTO THE
PACIFIC NORTHWEST WEDNESDAY. THIS WILL KEEP A SHOWERY, COOLER THAN
NORMAL WEATHER REGIME IN THE FORECAST THROUGH FRIDAY. BY SATURDAY,
DIFFERENCES DEVELOP IN THE FLOW ALOFT ACROSS THE PACIFIC. THE ECMWF
WEAKENS THE PACIFIC JET AND DEVELOPS A CUT OFF LOW WELL OFFSHORE.
THE GFS MAINTAINS A STRONGER JET ACROSS THE PACIFIC AND THEREFORE
SENDS ANOTHER SYSTEM INTO THE COAST. THE ECWMF SOLUTION WOULD IMPLY
AT LEAST A RETURN TO DRIER AND MILDER WEATHER FOR THE WEEKEND, BUT
THE GFS WOULD KEEP THINGS ON THE WET SIDE. CONFIDENCE IN EITHER
SOLUTION IS LOW, SO WENT WITH A COMPROMISE AND MAINTAINED SLIGHT
CHANCE TO CHANCE POPS OVER THE WEEKEND WITH TEMPERATURES GETTING
BACK CLOSER TO NORMAL. /SPILDE
AVIATION...GUSTY SOUTH TO SOUTHWEST WINDS WILL OCCUR AT ALL
TERMINALS INTO THIS EVENING AS A COLD FRONT APPROACHES THE
SOUTHERN OREGON COAST. WINDS WILL BECOME MORE WEST TO NORTHWEST
ONCE THE FRONT PASSES AND GRADUALLY EASE FROM WEST TO EAST
OVERNIGHT. NUMEROUS SHOWERS WILL OCCUR FROM THE CASCADES WEST TO
THE COAST TONIGHT WITH SCATTERED SNOW SHOWERS EAST OF THE
CASCADES. ISOLATED THUNDERSTORMS ARE ALSO POSSIBLE INTO THIS
EVENING. FREEZING LEVELS WILL CONTINUE TO LOWER TONIGHT. AREAS OF
MVFR CIGS AND VIS WILL OCCUR THROUGH TONIGHT.
MARINE...LOW PRESSURE CENTERED NEAR 42N/127W IS EXPECTED TO MOVE
EAST OVER THE MARINE WATERS EARLY THIS EVENING. UNTIL THEN SOUTH
GALES WILL CONTINUE THROUGH LATE THIS AFTERNOON THEN WILL DECREASE
BRIEFLY AS THE LOW MOVES OVERHEAD. HOWEVER ANY DECREASE IN WINDS
WILL BE TEMPORARY AND WINDS WILL QUICKLY SHIFT FROM A SOUTHERLY
COMPONENT TO NORTHWEST EARLY THIS EVENING AS THE LOW MOVES TOWARDS
THE COAST. LATEST ASCAT PASS AROUND 19Z SHOWS THE STRONGEST WINDS
WEST OF THE LOW CENTER WITH SPEEDS NEAR 46 KTS. SO WE CAN EXPECT
GALE FORCE WINDS AGAIN FROM THE NORTHWEST AROUND 3Z. THE SHIFTING
WIND DIRECTION IS LIKELY TO CAUSE HAZARDOUS MIXED DIRECTION
COMBINED SEAS TONIGHT. A COUPLE OF STRIKES WERE OBSERVED MAINLY
SOUTH OF THE WATERS AND ONE ABOUT 8 NM WEST OF GOLD BEACH...SO
COULD NOT RULE OUT A FEW ISOLATED STORMS INTO EARLY EVENING. WINDS
ARE EXPECTED TO DECREASE TONIGHT AS THE LOW WEAKENS AS IT MOVES
INLAND. AFTER TONIGHT OUR FOCUS TURNS TO THE WARM FRONT MOVING
NORTH OF THE WATERS MONDAY RESULTING IN INCREASING SOUTH WINDS
WHICH COULD REACH GALES OVER THE NORTHERN WATERS. /PETRUCELLI
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...
CA...WINTER WEATHER ADVISORY UNTIL 5 AM PDT SUNDAY ABOVE 3500 FEET
FOR CAZ080.
WINTER WEATHER ADVISORY UNTIL 5 AM PDT SUNDAY ABOVE 4000 FEET
FOR CAZ082.
WINTER WEATHER ADVISORY UNTIL 5 AM PDT SUNDAY FOR CAZ083.
PZ...GALE WARNING UNTIL 11 PM PDT THIS EVENING FOR PZZ356-376.
HAZARDOUS SEAS WARNING UNTIL 11 AM PDT SUNDAY FOR
PZZ350-356-370-376.
GALE WARNING UNTIL 11 PM PDT THIS EVENING FOR PZZ350-370.
08/99/99Hazardous weather outlook, Mar 31, 5:56 PM PDT, 7 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEDFORD OR 556 PM PDT SAT MAR 31 2012 ORZ021-011200- SOUTH CENTRAL OREGON COAST- 556 PM PDT SAT MAR 31 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST OREGON. .DAY ONE...TONIGHT A HIGH WIND WARNING REMAINS IN EFFECT THROUGH 8 PM THIS EVENING...SEE THE LATEST WIND MESSAGE FOR THE SPECIFIC DETAILS. A FLOOD WARNING FOR THE COQUILLE RIVER AT COQUILLE AND THE SOUTH FORK COQUILLE RIVER AT MYRTLE POINT IS IN EFFECT...SEE THE LATEST FLOOD WARNING MESSAGE FOR THE SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A FLOOD WARNING FOR THE COQUILLE RIVER AT COQUILLE AND THE SOUTH FORK COQUILLE RIVER AT MYRTLE POINT IS IN EFFECT...SEE THE LATEST FLOOD WARNING MESSAGE FOR THE SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ030-031-011200- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- 556 PM PDT SAT MAR 31 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL OREGON. .DAY ONE...TONIGHT A HIGH WIND WARNING AND A WIND ADVISORY IS IN EFFECT THROUGH 8 PM THIS EVENING...SEE THE LATEST WIND MESSAGE FOR THE SPECIFIC DETAILS. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ022-011200- CURRY COUNTY COAST- 556 PM PDT SAT MAR 31 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST OREGON. .DAY ONE...TONIGHT A HIGH WIND WARNING IS IN EFFECT THROUGH 8 PM THIS EVENING...SEE THE LATEST WIND MESSAGE FOR THE SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ080-083-011200- WESTERN SISKIYOU COUNTY- NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY- 556 PM PDT SAT MAR 31 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA. .DAY ONE...TONIGHT A WINTER WEATHER ADVISORY IS IN EFFECT FOR THE WESTERN SISKIYOU COUNTY FOR ELEVATIONS ABOVE 3500 FEET...SEE THE LATEST WINTER WEATHER MESSAGE FOR THE SPECIFIC DETAILS. A WINTER WEATHER ADVISORY IS IN EFFECT FOR THE NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY...SEE THE LATEST WINTER WEATHER MESSAGE FOR THE SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A WINTER WEATHER ADVISORY IS IN EFFECT FOR THE WESTERN SISKIYOU COUNTY FOR ELEVATIONS ABOVE 3500 FEET THROUGH 5 AM SUNDAY...SEE THE LATEST WINTER WEATHER MESSAGE FOR THE SPECIFIC DETAILS. A WINTER WEATHER ADVISORY IS IN EFFECT FOR THE NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY THROUGH 5 AM SUNDAY...SEE THE LATEST WINTER WEATHER MESSAGE FOR THE SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ081-011200- CENTRAL SISKIYOU COUNTY- 556 PM PDT SAT MAR 31 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA. .DAY ONE...TONIGHT A WIND ADVISORY IS IN EFFECT THROUGH 8 PM THIS EVENING...SEE THE LATEST WIND MESSAGE FOR THE SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ085-011200- MODOC COUNTY- 556 PM PDT SAT MAR 31 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA. .DAY ONE...TONIGHT A WIND ADVISORY IS IN EFFECT THROUGH 8 PM TONIGHT...SEE THE LATEST WIND MESSAGE FOR THE SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ082-011200- SOUTH CENTRAL SISKIYOU COUNTY- 556 PM PDT SAT MAR 31 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA. .DAY ONE...TONIGHT A WINTER WEATHER ADVISORY FOR ELEVATIONS ABOVE 4000 FEET IS IN EFFECT...SEE THE LATEST WINTER WEATHER MESSAGE FOR THE SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A WINTER WEATHER ADVISORY FOR ELEVATIONS ABOVE 4000 FEET IS IN EFFECT THROUGH 5 AM SUNDAY...SEE THE LATEST WINTER WEATHER MESSAGE FOR THE SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Mar 31, 9:45 PM PDT, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
945 PM PDT SAT MAR 31 2012
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM HEAVY RAIN 5 NNW WILDERVILLE 42.46N 123.49W
03/31/2012 M0.70 INCH JOSEPHINE OR TRAINED SPOTTER
REPORTED BY SPOTTER JO70 EVENT DURATION 330
MINUTES.
&&
IRIS SYSTEMThe office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 11:03 PM PDT | Small Craft Advisory for Winds | MFR | 4 hr | |
| Apr 1, 3:50 AM PDT | Gale Watch | MFR | 11 hr | |
| Apr 1, 3:50 AM PDT | Small Craft Advisory for Winds | MFR | 28 hr | |
| Apr 1, 10:58 AM PDT | Small Craft Advisory for Hazardous Seas | MFR | 36 hr | |
| Apr 1, 2:46 PM PDT | Gale Warning | MFR | 38 hr |
Nearby
High Surf Advisories in Oregon, 2012Every high surf advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.